# SDR AALA20030240

- Difficulty date: February 10, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N461AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49566
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 4L AT STATION 200 CRACKED IN RADIUS LONGERON 4L CRACKED TWO PLACES AT INBOARD AND OUTBOARD FASTENERS ATTACHED TO FRAME STATION 160.  REMOVED AND REPLACED LONGEORN 4L FROM STATION 148.55 TO STATION 218 PER B/P SRM 53-02-00.  (M)
